# SDR FDEA200903080866

- Difficulty date: March 8, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 57,271 hours, 18,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N8328Y60
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT CHANNEL LOCATED AT RBL 60, WL 208 AT STATION 1661 TO STATION 1681.  EVALUATE AND RECTIFY.  CHANNEL WAS REMOVED AND REPLACED IN ACCORDANCE WITH SRM 51-40-02 REVISION 95.  REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100 CRITERIA.
